# SDR TAOA049802

- Difficulty date: April 17, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N918TS
- Make and model: Boeing 727225
- Aircraft serial: 20445
- System (JASC): 5220 · Emergency Exits
- Part: Step
- Part number: 65587708
- Condition: Missing
- Location: Rt Emerg Exit
- Stage of operation: IN
- Nature of condition: D
- Precautionary procedure: K

## Discrepancy

RIGHT AFT OVERWING EMERGENCY EXIT DOOR LOCKED CLOSE, EMERGENCY EXIT STEP WAS NOT SECURED AND DISLODGED IN FLIGHT.  REPLACED RIGHT AFT OVERWING EMERGENCY EXIT STEP ASSEMBLY AND CABLES OPERATIONAL CHECK NORMAL IAW MM CHAPTER 53-21-0 PAGE 506.  (M)
